# SDR 96ZZZM1104

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1140-1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND CORROSION ON SEVERAL AREAS OF FUSELAGE SKIN FROM FS 1140 TO 1340 FROM L31 LEFT TO L31 RIGHT.  REMOVED AND REPLACED LOWER FUSELAGE SKIN IAW SRM 51-21-1.  ALSO, TREATED AND PRIMED ALL AREAS IAW SRM 51-1-8.  (M)
